Archive for Mathematical Logic 47 (7-8):673-676 (2008)

Abstract
The authors investigate an operation * on the subsets of ${\mathcal{P}(\mathbb{R})}$ . It is connected with Borel’s strong measure zero sets as well as strongly meager. The results concern the behaviour of the family of countable sets when * is applied
Keywords Mathematics   Algebra   Mathematics, general   Mathematical Logic and Foundations
Categories (categorize this paper)
DOI 10.1007/s00153-008-0095-1
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,110
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Extending Baire Property by Uncountably Many Sets.Paweł Kawa & Janusz Pawlikowski - 2010 - Journal of Symbolic Logic 75 (3):896-904.
Covering Properties of Ideals.Marek Balcerzak, Barnabás Farkas & Szymon Gła̧b - 2013 - Archive for Mathematical Logic 52 (3-4):279-294.
Inscribing Nonmeasurable Sets.Szymon Żeberski - 2011 - Archive for Mathematical Logic 50 (3-4):423-430.
Finite Support Iteration and Strong Measure Zero Sets.Janusz Pawlikowski - 1990 - Journal of Symbolic Logic 55 (2):674-677.
Strongly Meager and Strong Measure Zero Sets.Tomek Bartoszyński & Saharon Shelah - 2002 - Archive for Mathematical Logic 41 (3):245-250.
U-Lusin Sets in Hyperfinite Time Lines.Renling Jin - 1992 - Journal of Symbolic Logic 57 (2):528-533.
Strong Measure Zero Sets and Rapid Filters.Jaime I. Ihoda - 1988 - Journal of Symbolic Logic 53 (2):393-402.
Monotone Reducibility and the Family of Infinite Sets.Douglas Cenzer - 1984 - Journal of Symbolic Logic 49 (3):774-782.
Strong Measure Zero Sets Without Cohen Reals.Martin Goldstern, Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (4):1323-1341.
Forcing Properties of Ideals of Closed Sets.Marcin Sabok & Jindřich Zapletal - 2011 - Journal of Symbolic Logic 76 (3):1075 - 1095.

Analytics

Added to PP index
2013-12-01

Total views
32 ( #339,086 of 2,448,101 )

Recent downloads (6 months)
1 ( #451,143 of 2,448,101 )

How can I increase my downloads?

Downloads

My notes